37yo female with hx of anxiety/depression who experienced early morning awakening with trembling able to return to sleep only to awaken again several hours later. As soon as get out of bed begin to cough and vomit hot clear to yellow bile. This occurred last year about this same time. I have tried Prilosec reglan Zantac Zyrtec At one point was out back on Paxil then tried Lexapro. This began again 2 weeks ago and I have lost 16 lbs with no appetite and inability to eat a whole meal. I go to bed fearing that the cycle will return again every morning and sure enough it does. I have considered going back on Lexapro or paxil so I can maybe eliminate the anxiety It feels like I have awful epigastric pain that awakens me with the trembling usually around 3am. Any suggestions?
Wow! This was me a few months ago. Daily morning vomiting, anxiety, lost nearly thirty pounds in a month. I went on Paxil and Klonopin and the vomiting stopped. Stomach issues were still there, but I stopped losing weight and vomiting. However, I think taking all the med on a distressed stomach may have injured it more. I now have unbearable stomach pain at night and nausea in the morning. I have been up four hours with the pain. I am tempted to go back on paxil to see if it really is a miracle that could cure my stomach, but am scared to make the pain worse.
I am sorry I have no real advise, jut know that you are not alone.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.